# SDR USAA2011102400006

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 56,648 hours, 21,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLASHLIGHT NOT CHARGING L2 DOOR INBD.  REMOVED AND REPLACED BATTERY PACK, F/A FLASHLIGHT L2 INBD POS CHARGING NORM.
